# SDR AALA20110126TUL13

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 58,904 hours, 20,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 SERVICE DOOR EXTERIOR EMERGENCY SLIDE FLOOD LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 1 SERVICE DOOR EXTERIOR EMERGENCY SLIDE FLOOD LIGHT.  OPS CHECK NORMAL.
